Pacific Journal of Mathematics

A radical coinciding with the lower radical in associative and alternative rings.

W. G. Leavitt and Yu-lee Lee

Article information

Source
Pacific J. Math., Volume 30, Number 2 (1969), 459-462.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978502

Mathematical Reviews number (MathSciNet)
MR0248183

Zentralblatt MATH identifier
0183.31201

Subjects
Primary: 17.50
Secondary: 16.00

Citation

Leavitt, W. G.; Lee, Yu-lee. A radical coinciding with the lower radical in associative and alternative rings. Pacific J. Math. 30 (1969), no. 2, 459--462. https://projecteuclid.org/euclid.pjm/1102978502


Export citation

References

  • [1] T. Anderson, N. Divinsky, and A. Sulinski, Hereditary radicals in associative and alternative rings, Canad. J. Math. 17 (1965), 594-603.
  • [2] N. J. Divinsky, Rings and radicals, Univ. of Toronto Press, 1965.
  • [3] W. G. Leavitt and E. P. Armendariz, Nonhereditarysemisimple classes, Proc. Amer. Math. Soc. 18 (1967), 1114-1117.
  • [4] Yu-Lee Lee, On the construction of lower radical properties, Pacific J. Math. 28 (1969), 393-395.
  • [5] J. F. Waiters, Lower radicals in associative rings, Ganad. J. Math. 21 (1969), 466- 476.
  • [6] A. E. Hoffman and W. G. Leavitt, Properties inheritedby the lower radical, Port, Math, (to appear).